Alert archive / New York / Wind Advisories in 2023
Wind Advisory 2, NWS Albany, NY
NWS Albany, NY issued this wind advisory at Feb 9, 2023, 3:08 PM EST for 12 counties in New York; Berkshire County, Massachusetts; Bennington County, Windham County, Vermont. It took effect at Feb 10, 2023, 6:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2023, 3:08 PM EST (20:08 UTC)
- In effect from
- Feb 10, 2023, 6:00 AM EST
- Expired
- Feb 10, 2023, 2:06 PM EST
- In force
- 8 hr
- Issued by
- NWS Albany, NY
Counties Berkshire County, MA, Albany County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 33 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.1 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1962 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
256 WWUS71 KALY 092008 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 308 PM EST Thu Feb 9 2023 MAZ001-025-NYZ033-038>042-047>054-058-063-082-083-VTZ013-014- 101000- /O.NEW.KALY.WI.Y.0002.230210T1100Z-230211T0300Z/ Northern Berkshire-Southern Berkshire-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Schoharie-Western Schenectady-Eastern Schenectady- Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene- Western Ulster-Northern Fulton-Southeast Warren-Bennington- Western Windham- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, North Creek, North River, Warrensburg, Hague, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Caroga Lake, Glens Falls, West Glens Falls, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 308 PM EST Thu Feb 9 2023 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 PM EST FRIDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...The southern and eastern Adirondacks, Mohawk and Schoharie Valleys, eastern Catskills, Helderbergs, Capital Region, Saratoga Region, northern Taconics, the Green Mountains of southern Vermont and the Berkshires. * WHEN...From 6 AM to 10 PM EST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
2 follow-up statements
774 WWUS71 KALY 100811 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 311 AM EST Fri Feb 10 2023 MAZ001-025-NYZ033-038>042-047>054-058-063-082-083-VTZ013-014- 102100- /O.CON.KALY.WI.Y.0002.230210T1100Z-230211T0300Z/ Northern Berkshire-Southern Berkshire-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Schoharie-Western Schenectady-Eastern Schenectady- Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene- Western Ulster-Northern Fulton-Southeast Warren-Bennington- Western Windham- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, North Creek, North River, Warrensburg, Hague, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Caroga Lake, Glens Falls, West Glens Falls, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 311 AM EST Fri Feb 10 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...The southern and eastern Adirondacks, Mohawk and Schoharie Valleys, eastern Catskills, Helderbergs, Capital Region, Saratoga Region, northern Taconics, the Green Mountains of southern Vermont and the Berkshires. * WHEN...Until 10 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
069 WWUS71 KALY 101906 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 206 PM EST Fri Feb 10 2023 MAZ001-025-NYZ033-038>042-047>054-058-063-082-083-VTZ013-014- 102015- /O.CAN.KALY.WI.Y.0002.000000T0000Z-230211T0300Z/ Northern Berkshire-Southern Berkshire-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Schoharie-Western Schenectady-Eastern Schenectady- Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene- Western Ulster-Northern Fulton-Southeast Warren-Bennington- Western Windham- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, North Creek, North River, Warrensburg, Hague, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Caroga Lake, Glens Falls, West Glens Falls, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 206 PM EST Fri Feb 10 2023 ...WIND ADVISORY IS CANCELLED... Northwesterly winds will gust as high as 30 to 40 mph late this afternoon through this evening. Those values are below criteria for a wind advisory, so the advisory is cancelled. $$ MSE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Feb 9, 1:01 PM EST, 2 hours 7 minutes earlier.
Area forecast discussion, Feb 9, 1:01 PM EST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
101 PM EST Thu Feb 9 2023
.SYNOPSIS...
Low pressure tracking northeast across the Great Lakes region
will bring widespread precipitation, mainly rain, to our area
today into tonight. A wintry mix including snow, sleet and
freezing rain is expected across portions of the western Mohawk
Valley, southern Adirondacks and the higher terrain of southern
Vermont. Winds will be brisk and gusty tonight night into
Friday, with snow showers developing across the western
Adirondacks.
&&
.NEAR TERM /THROUGH TONIGHT/...
Winter Weather Advisory allowed to expire as planned at Noon for
Herkimer and souther Fulton counties.
Winter Weather Advisory remains in effect for the southern
Adirondacks and southern Green Mountains this evening.
As of Noon...Precipitation continues to move northeastward across
the area and will do so this afternoon. The bulk of the precipitation
will be focus along and north of I-90. There are some temperatures
around the freezing mark in the Mohawk Valley, Schoharie Valley,
Helderbergs, and parts of the Capital District so have a Special
Weather Statement to address. Minor adjustment made to PoPs and
temperatures to better reflect current readings and trends.
PREVIOUS DISCUSSION [1015]...Precipitation overspreading much
of the area this morning. Temperatures vary across the area with
readings at and below the freezing mark mainly limited to north
of I-90. Readings are in the mid to upper 20s across much of
the southern Adirondacks. Adjusted PoPs and temperatures to
better reflect current readings and trends. Have issued Special
Weather Statements for areas outside the advisories to address
pockets of freezing rain. Otherwise forecast remains on track.
PREVIOUS DISCUSSION [0353]...High pressure in place across the
region early this morning will quickly shift eastward, allowing
for a S-SW flow to develop. A warm front will approach from the
south/west this morning, with isentropic lift rapidly increasing
on the 290K surface late morning to early afternoon. This will
result in bands of precip developing from SW to NE during this
time. Surface temperatures starting out relatively cool mainly
in the 20s to lower 30s. By the time the precip arrives,
temperatures will be warm enough for plain rain across most of
the area. However, there will be enough low level cold air in
place initially for a brief period of snow/sleet transitioning
to freezing rain across some sheltered in the western Mohawk
Valley, southern Adirondacks and southern Greens. Added S.
Herkimer and S. Fulton counties to the Advisory for some light
freezing rain this morning. Forecast ice accretion a light glaze
in lowest elevations to up to 0.20" possible at elevations >
2000 ft. As a S-SW low level jet intensifies, a pronounced warm
nose will surge northward into the region. Eventually, any
frozen precip should change to rain this afternoon into this
evening. Due to the clouds/precip, high temperatures(lower/mid
30s mountains, upper 30s/lower 40s valleys) will occur late in
the day due to warm advection and strengthening southerly
surface winds(10-20 mph with gusts of 25-35 mph). Due to the
S-SW flow in the low levels, greatest QPF will be in the
southern Adirondacks and upper Mohawk Valley where 0.75-1.00" is
expected, with < 0.50" from around Albany south. This will
result in some river rises especially from the Mohawk River
basin northward, but no flooding is anticipated.
A dry slot is expected to move in this evening ahead of the
system's occluded front, as the primary cyclone tracks
northeastward into SE Canada. So will gradually taper down PoPs
from categorical/likely to mainly chance levels from south to
north through the evening. Temperatures will continue to
gradually warm overnight ahead of the occluded front with gusty
S-SW winds persisting. As the front pushes through,
additional(narrow) bands of mainly scattered showers will
develop ahead of and along the front. The front should pass
through the area by early Friday morning, with winds shifting to
the NW and remaining gusty. Low temperatures will likely occur
close to sunrise, ranging from lower 30s in the Adirondacks to
mid 40s in the mid Hudson Valley/Litchfield CT.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
The main concern for Friday will be increasing winds in the NW
flow with weak cold advection during the morning to afternoon
hours. Investigating forecast soundings show mixing heights
potentially up to around 850 mb in the morning, lowering to
around 900 mb in the afternoon. Winds near the top of the mixed
layer look to be around 45-50 kt, so there is the potential for
some Advisory level wind gusts especially in favored areas such
as the Mohawk Valley, Capital District, N. Taconics and
Berkshires. Due to gradually lowering mixing heights not quite
confident enough to issue a Wind Advisory yet, but will mention
peak gusts of 35-45 mph and add threat to the Hazardous Weather
Outlook. In terms of precip chances, most of the area will be
dry on Friday. The only exception will be for some light upslope
snow showers in the western Adirondacks and possibly the
southern Green mountains. High temperatures will still be above
normal, with 30s in the mountains and 40s in the valleys.
Friday night, a progressive upper level short wave trough and
associated cold front will track eastward across the area.
Limited moisture associated with this system, with scattered
snow showers mainly confined to higher terrain areas and the
western Mohawk Valley where some lake enhancement may occur. Any
snow accumulations will be light, with generally a dusting to
an inch possible. In wake of the cold front, temperatures should
drop the upper 10s in the Adirondacks to upper 20s in the mid
Hudson Valley early Saturday morning.
By Saturday, the upper level trough and cold front will be east
of area with high pressure building east into our area during
the day. This will result in dry conditions with gradually
decreasing winds and clouds through the afternoon. Highs will be
close to normal with mid/upper 20s in the mountains and 30s in
the valleys.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
The main focus of the long term is a potent southern stream
cut-off cyclone that tracks from the Gulf Coast States
northeastward off the Eastern Seaboard and could graze our
southern zones Sunday night into Monday. Otherwise, not much to
discuss for the upcoming long term period above normal
temperatures prevail due to persistent southwest flow aloft.
Another disturbance could impact our region for the middle of
next week but the mild antecedent conditions favor a mainly rain
p-type except for perhaps some of the higher terrain areas.
Read on for details.
For the Sunday night into Monday period, we will be monitoring
the mature cut-off low within the southern jet stream. While
confluent flow will be in place over the Northeast with good
agreement on no northern stream shortwave to phase with,
guidance continues to indicate that sufficient downstream
ridging ensues over the western Atlantic to direct the cut-off
low northeastward. Among the deterministic guidance, the ECWMF
is the furthest north and west with the track of the cyclone and
suggests that its northwest quadrant could extend inland enough
for its QPF shield to reach areas south and east of Albany (i.e
mid-Hudson Valley and NW CT). The ECWMF ensembles are in
agreement and a few members show QPF reaching as far north and
west as Albany. The GFS and GEFS, on the other hand, keep the
low further south and east with the low tracking east-
northeastward off the Outer Banks of North Carolina and then out
to sea. This solution would keep most of the QPF shield south
of New England. The CMC sides closer with the ECWMF with some of
the QPF reaching into extreme southern zones but is not as
ambitious as the ECWMF. Despite the discrepancies still in
place, the deterministic trends and ensembles continue to
suggest some QPF could graze our south/eastern zones Sunday
night into Monday morning. Thus, we maintained chance POPs for
NW CT, the southern Berkshires, the mid-Hudson Valley and the
southern Taconics with slight chance POPs staying just south and
east of the Capital District. With weak high pressure
positioned over Ontario, a nighttime arrival time and wet-
bulbing processes, initial rain or rain/snow mix could
transition to snow overnight for a period before precipitation
exits Monday morning. There is a short window of opportunity for
any snow to fall so any accumulations appear minor but it could
present some impacts for the Monday A.M commute.
Mainly dry and mild weather is expected Monday into Tuesday as
brief ridging is followed by a moisture starved shortwave trough
that may give the higher terrain areas some snow showers.
Strong ridging building over the Southeast then ensues for the
middle of the week. Not only will this pattern maintain the
stretch of above normal temperatures due to southwest flow but
it will steer incoming shortwaves well to our north/west over
the Great Lakes. This is exactly what guidance suggests will
happen for our next potential system for the end of the long
term. Given the inland track and mild antecedent air mass, this
should favor a mainly rain precipitation type. However, the far
inland track could limit the amount of precipitation that even
reaches our area.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Through 18z Friday....Low level wind shear (LLWS) and MVFR-IFR
conditions associated with a negatively tilted, occluding low
pressure system moving over the area are the main weather concerns
for the terminals during the 18z TAF cycle. VFR conditions are
currently taking place over all of the TAF sites outside of KPOU
which is currently dealing with MVFR cigs. Ceilings at all of the
other TAF sites range between 4-7 kft with unrestricted
visibilities, and off/on rain showers. As we progress through the
afternoon and into tonight, a reduction in flight categories to MVFR
or IFR (from ceilings and/or vsbys) is possible at the terminals.
The best chance for rain showers will be this afternoon into this
evening between 18z-21z. Later this evening into tonight, coverage
and intensity of showers become less. Given the non-zero probability
of showers later this evening/tonight, have Prob30 groups and/or
VCSH headlines for the TAF sites. Any rain showers should come to an
end over the area later tonight with the potential for low VFR/high
MVFR ceilings by Friday morning.
Winds out of the south-southeast this afternoon between 5-10 kts
will increase late this afternoon/early evening 10-20 kts with gusts
as high as 30 kts. Winds will shift more out of the southwest
overnight into Friday. During the day on Friday, south-southwest
winds will strengthen even more with gusts ranging between 25-40
kts, especially over KALB and KPSF.
LLWS will be the other weather concern this afternoon into tonight
with southeast to southwest winds at 2,000ft AGL picking up between
35-50 kts.
Outlook...
Thursday Night: High Operational Impact. Breezy. Likely SHRA...RA.
Friday: Moderate Operational Impact. Windy. NO SIG WX.
Friday Night: Low Operational Impact. Breezy. NO SIG WX.
Saturday: Low Operational Impact. Breezy. NO SIG WX.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: Low Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Winter Weather Advisory until 9 PM EST this evening for NYZ033-
042-082.
MA...None.
VT...Winter Weather Advisory until 9 PM EST this evening for VTZ013-
014.
&&
SYNOPSIS...IAA/JPV
NEAR TERM...IAA/JPV
SHORT TERM...JPV
LONG TERM...Speciale
AVIATION...EvbuomaHazardous weather outlook, Feb 9, 12:13 PM EST, 2 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 1213 PM EST Thu Feb 9 2023 CTZ001-013-MAZ001-025-NYZ032-038>041-043-047>054-058>061-063>066-083- 084-VTZ015-101200- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Washington- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Southeast Warren-Southern Washington-Eastern Windham- 1213 PM EST Thu Feb 9 2023 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Northwest winds will increase on Friday with gusts of 35 to 45 mph expected. There is a chance wind gusts could exceed 45 mph. If confidence increases in gusts greater than 45 mph, a Wind Advisory would be issued. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ033-042-082-VTZ013-014-101200- Hamilton-Northern Warren-Northern Fulton-Bennington-Western Windham- 1213 PM EST Thu Feb 9 2023 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... This Hazardous Weather Outlook is for east central New York, eastern New York and southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Northwest winds will increase on Friday with gusts of 35 to 45 mph expected. There is a chance wind gusts could exceed 45 mph. If confidence increases in gusts greater than 45 mph, a Wind Advisory would be issued. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report winter precipitation amounts to the National Weather Service in Albany New York.
In the hours before
Special weather statement, Feb 9, 9:49 AM EST, 5 hours 19 minutes before
Special Weather Statement National Weather Service Albany NY 949 AM EST Thu Feb 9 2023 NYZ032-040-047-048-051-058-063-091630- Northern Herkimer-Montgomery-Schoharie-Western Schenectady- Western Albany-Western Greene-Western Ulster- 949 AM EST Thu Feb 9 2023 ...Light Freezing Rain This Morning... With temperatures below freezing in some areas across the western Adirondacks, Schoharie Valley, Helderbergs, and eastern Catskills this morning, and rain moving in, pockets of freezing rain are occurring. This will result slick spots on untreated surfaces so allow extra time to reach your destination this morning. NYZ041-043-083-084-091630- Northern Saratoga-Northern Washington-Southeast Warren- Southern Washington- 949 AM EST Thu Feb 9 2023 ...Light Freezing Rain This Morning... With temperatures below freezing in some areas across the Lake George/Saratoga Region and Upper Hudson Valley this morning, and rain moving in, pockets of freezing rain is possible. This could result slick spots on untreated surfaces so allow extra time to reach your destination this morning.
Local storm report, Feb 9, 10:51 AM EST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1051 AM EST THU FEB 09 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FREEZING RAIN 2 ESE OLD FORGE 43.70N 74.93W
02/09/2023 M0.00 INCH HERKIMER NY TRAINED SPOTTER
OVERTURNED FUEL TRUCK ON SOUTH SHORE RD. ROAD IS
CLOSED.
&&
EVENT NUMBER ALY2300807
ATESpecial weather statement, Feb 9, 12:36 PM EST, 2 hours 32 minutes before
Special Weather Statement National Weather Service Albany NY 1236 PM EST Thu Feb 9 2023 NYZ038>040-047>052-091900- Southern Herkimer-Southern Fulton-Montgomery-Schoharie- Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany- 1236 PM EST Thu Feb 9 2023 ...Pockets of Light Freezing Rain through Early Afternoon... With temperatures hovering around freezing across portions of the Mohawk Valley, Schoharie Valley, Helderbergs, and Capital District, pockets of freezing rain are occurring. This could result in slick spots on untreated surfaces through early afternoon, so allow extra time to reach your destination if traveling. Temperatures should rise above freezing within the next few hours.
Nearby
Wind Advisories in New York, 2023Wind Advisories in Vermont, 2023Wind Advisories in Massachusetts, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.